北京雁栖湖应用数学研究院 北京雁栖湖应用数学研究院

  • 关于我们
    • 院长致辞
    • 理事会
    • 协作机构
    • 参观来访
  • 人员
    • 管理层
    • 科研人员
    • 博士后
    • 来访学者
    • 行政团队
    • 学术支持
  • 学术研究
    • 研究团队
    • 公开课
    • 讨论班
  • 招生招聘
    • 教研人员
    • 博士后
    • 学生
  • 会议
    • 学术会议
    • 工作坊
    • 论坛
  • 学院生活
    • 住宿
    • 交通
    • 配套设施
    • 周边旅游
  • 新闻
    • 新闻动态
    • 通知公告
    • 资料下载
关于我们
院长致辞
理事会
协作机构
参观来访
人员
管理层
科研人员
博士后
来访学者
行政团队
学术支持
学术研究
研究团队
公开课
讨论班
招生招聘
教研人员
博士后
学生
会议
学术会议
工作坊
论坛
学院生活
住宿
交通
配套设施
周边旅游
新闻
新闻动态
通知公告
资料下载
清华大学 "求真书院"
清华大学丘成桐数学科学中心
清华三亚国际数学论坛
上海数学与交叉学科研究院
BIMSA > 邱宇

邱宇

     教授    
教授 邱宇

单位: 清华丘成桐数学科学中心, 北京雁栖湖应用数学研究院

团队: 数论和表示论

邮箱: qiuyu@bimsa.cn

研究方向: 表示论、几何拓扑

个人主页: https://ubw-q.github.io/

研究兴趣


  • My research interests lie in the intersection between algebras, topology and geometry, with motivation coming from mathematical physics, e.g. (homological) mirror symmetry. In particular, I study things like Bridgeland’s stability conditions on triangulated categories, quivers with superpotentials, Calabi-Yau/Fukaya categories, braid groups, cluster theory, quadratic differentials, etc.

教育经历


  • 2008 - 2011      巴斯大学      哲学博士
  • 2004 - 2008      北京大学      学士

荣誉与奖项


  • 2016      国际代数表示论会议(ICRA)奖

出版物


  • [1] Yu Qiu and Xiaoting Zhang, Geometric classification of totally stable stability spaces, Math. Zeit., 309(58) (2025)
  • [2] Akishi Ikeda, Yu Qiu, q-Stability conditions via q-quadratic differentials, Memoirs of Amer. Math. Soc, 308(1557) (2025)
  • [3] Li Fan, Yu Qiu,  Topological model for q-deformed rational number and categorification, accepted by Rev. Mat. Iberoam. (2025)
  • [4] Li Fan, Bernhard Keller,Yu Qiu, Dg enhanced orbit categories and applications (2025)
  • [5] Yu Qiu, Contractible flow of stability conditions via global dimension function, J. Diff. Geom., 129, 491-521 (2025)
  • [6] Yu Qiu, Xiaoting Zhang, Fusion-stable structures on triangulated categories, accepted by Selecta Math. (2025)
  • [7] Anna Barbieri, Martin Möller, Yu Qiu, Jeonghoon So, Quadratic differentials as stability conditions: collapsing subsurfaces, J. reine angew. Math.(Crelle's Journal), 810, 49-95 (2024)
  • [8] Wen Chang, Yu Qiu, Frobenius morphisims and stability conditions, Publ. Res. Inst. Math. Sci., 60, 271-303 (2024)
  • [9] Yu Qiu, Moduli spaces of quadratic differentials: Abel-Jacobi map and deformation (2024)
  • [10] Zixu Li, Yu Qiu,Yu Zhou, A geometric realization of Koszul duality for graded gentle algebras (2024)
  • [11] Wen Chang, Yu Qiu, Xiaoting Zhang, Geometric model for module categories of Dynkin quivers via hearts of total stability conditions, Jounral of Algebra, 638, 57-89 (2024)
  • [12] Merlin Christ, Fabian Haiden, Yu Qiu, Perverse schobers, stability conditions and quadratic differentials II: relative graded Brauer graph algebras (2024)
  • [13] Anna Barbieri and Yu Qiu, Verdier quotients of Calabi-Yau categories from quivers with potential (2024)
  • [14] Akishi Ikeda, Yu Qiu, Yu Zhou, Graded decorated marked surfaces: Calabi-Yau-X categories of gentle algebras(2023)
  • [15] Suiqi Lu, Yu Qiu, Dongjian Wu, Quadratic Differentials as Stability Conditions of Graded Skew-gentle Algebras (2023)
  • [16]  Chao Zhang, Yu Qiu, Yu Zhou, Two geometric models for graded skew-gentle algebras(2023)
  • [17] Merlin Christ, Fabian Haiden, Yu Qiu, Perverse schobers, stability conditions and quadratic differentials(2023)
  • [18] Yu-Wei Fan, Chunyi Li, Wanmin Liu, Yu Qiu, Contractibility of space of stability conditions on the projective plane via global dimension function, Math. Res. Letter, 30(1), 51-87 (2023)
  • [19] Yu Qiu, Global dimension function on stability conditions and Gepner equations, Math. Zeit, 303(11) (2023)
  • [20] Akishi IKeda, Yu Qiu, q-Stability conditions on Calabi-Yau-X categories, Compos. Math., 159(2023), 7, 1347-1386
  • [21] A. Buan, Y. Qiu, Y. Zhou, DMS III: The derived category of a DMS, Int. Math. Res. Notices, 2021(17), 12967-12992 (2021)
  • [22] A. King, Y. Qiu, Cluster exchange groupoids and framed quadratic differentials, Invent. Math, 220, 479-523 (2020)
  • [23] T. Bridgeland, Y. Qiu, T. Sutherland, Stability conditions and A2 quivers, Adv. Math, 365(2020)
  • [24] Y. Qiu, Y. Zhou, Finite presentations for spherical/braid twist groups from DMS, J. Topology, 13(2), 501-538 (2020)
  • [25] Y. Qiu, Y. Zhou, Decorated marked surfaces II: Int numbers and dimensions of Homs, Trans. Amer. Math. Soc, 372(2019), 635-660
  • [26] Y. Qiu, The braid group for a quiver with superpotential, Sci. China. Math, 62(2019), 1241-1256
  • [27] Y. Qiu, J. Woolf, Contractible stability spaces and faithful braid group actions, Geom. & Topol., 22(6), 3701-3760 (2018)
  • [28] Y. Qiu, Decorated marked surfaces (Part B): Topological realizations, Math. Zeit., 288, 39-53 (2018)
  • [29] Y. Qiu and Y. Zhou, Cluster categories for marked surfaces: punctured case, Compos. Math, 153(2017), 1779-1819
  • [30] Y. Qiu, Decorated marked surfaces: Spherical twists versus braid twists, Math. Ann, 365(2016), 595-633
  • [31] Y. Qiu, Stability conditions and quantum dilogarithm identities for Dynkin quivers, Adv. Math, 269, 220-264 (2015)
  • [32] A. King, Y. Qiu, Exchange graphs and Ext quivers, Adv. Math, 285(2015), 1106-1154
  • [33] Y. Qiu, C-sortable words as green mutation sequences, Proc. Lond. Math. Soc, 111(5), 1052-1070 (2015)
  • [34] T. Brustle, Y. Qiu, Tagged mapping class group: Auslander-Reiten translations, Math. Zeit, 279(2015), 1103-1120
  • [35] Yu Qiu, Ext-quivers of hearts of A-type and the orientation of associahedron, J. Algebra, 393(2013), 60-70
  • [36] Y Qiu, X Zhang, Geometric classification of total stability spaces, arXiv (2022)
  • [37] AB Buan, Y Qiu, Y Zhou, Decorated marked surfaces III: The derived category of a decorated marked surface, International Mathematics Research Notices, 2021(17), 12967-12992 (2021)
  • [38] T Bridgeland, Y Qiu, T Sutherland, Stability conditions and the A2 quiver, Advances in Mathematics, 365, 107049 (2020)
  • [39] Y Qiu, Y Zhou, Finite presentations for spherical/braid twist groups from decorated marked surfaces, Journal of Topology, 13(2), 501-538 (2020)
  • [40] Y Qiu, Y Zhou, Decorated marked surfaces II: Intersection numbers and dimensions of Homs, Transactions of the American Mathematical Society, 372(1), 635-660 (2019)
  • [41] Y Qiu, Topological structure of spaces of stability conditions and topological Fukaya type categories, arXiv (2018)
  • [42] A Ikeda, Y Qiu, q-Stability conditions on Calabi-Yau-X categories and twisted periods, arXiv (2018)
  • [43] A Ikeda, Y Qiu, $q$-Stability conditions via$q$-quadratic differentials for Calabi-Yau-$\mathbb{X}$categories, arXiv (2018)
  • [44] Y Qiu, -sortable words as green mutation sequences, Proceedings of the London Mathematical Society, 111(5), 1052-1070 (2015)
  • [45] T Brüstle, Y Qiu, Tagged mapping class groups: Auslander–Reiten translation, Mathematische Zeitschrift, 279(3), 1103-1120 (2015)
  • [46] Y Qiu, On the spherical twists on 3-Calabi-Yau categories from marked surfaces, arXiv (2014)
  • [47] A King, Y Qiu, Twisted surfaces and clusters of curves, first author website (2014)
  • [48] Y Qiu, J Yang, On the focus order of planar polynomial differential equations, Journal of Differential Equations, 246(8), 3361-3379 (2009)

 

更新时间: 2025-08-31 17:00:07


北京雁栖湖应用数学研究院
CONTACT

No. 544, Hefangkou Village Huaibei Town, Huairou District Beijing 101408

北京市怀柔区 河防口村544号
北京雁栖湖应用数学研究院 101408

Tel. 010-60661855 Tel. 010-60661855
Email. administration@bimsa.cn

版权所有 © 北京雁栖湖应用数学研究院

京ICP备2022029550号-1

京公网安备11011602001060 京公网安备11011602001060